# SDR CA040825010

- Difficulty date: August 21, 2004
- Submitted: February 3, 2005
- Operation: General aviation
- Make and model: Boeing 737281
- Aircraft time: 48,103 hours
- Engine: Pwa JT8D17
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: BACH8B04NN02
- Condition: Ruptured
- Location: Hydraulic Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

(CAN) HYDRAULIC QUANTITY INDICATOR SHOWED RAPID DEPLETION TO 1 GAL AFTER TAKEOFF. FOUND RUPTURED HYDRAULIC LINE P/N BACH8B04NN0214T IN NOSE LANDING GEAR WHEEL WELL.LINE REPLACED IAW 20-10-52. ENGINE HYDRAULIC CASE DRAIN FILTERS CHECKED FOR METAL CONTAMINATION, NO CONTAMINATION FOUND. ENGINE RUN REQUIRED TO LEAK CHECK CASE DRAIN FILTERS AND CONFIRM PROPER HYDRAULIC PUMP OPERATION. HYDRAULIC PUMP OPERATION NORMAL ON BOTH ENGINE DRIVEN PUMPS.
